Sorry, the info I left above applies to opiate downers, not to uppers like meth.... here's the info you REALLY need to look at:
Symptoms of meth withdrawal can start as soon as a few hours after the last dose for heavy users to as long as several days after stopping the drug. The severity of withdrawal depends on how long someone has used the drug, how regularly, and size of their usual dose.
For most meth addicts, a requires inpatient treatment to monitor the course of symptoms. Medical personnel can respond to any crisis that occurs and in some cases, even prescribe a less addictive form of amphetamine to ease withdrawal symptoms.
For addicts, detox should be followed by long-term treatment. A for meth addiction usually includes behavioral therapy and group sessions.
These will likely happen to some extent in all addicts who withdraw from meth use:
A generally ‘crappy feeling’.
A worsening of mood along with feelings of hopelessness. Ideas about suicide may arise. Depression is a hallmark of meth withdrawal and strengthens as the addict realizes the extent of their problems with the drug.
An inability to feel pleasure in normal pleasurable activities. Along with depression, this shows up as unwillingness to engage with others or their own lives.
Extended periods of sleep. Although this is also associated with depression, it first arises as the body tries to recover resources depleted by meth use.
This may be related to depression also, but can be the result of unpleasant and vivid dreams. In some addicts, they will dream about taking the drug to relieve cravings or have paranoid-type nightmares linked to their drug experiences.
Increase in appetite and rapid weight gain.
This is something like a replacement addiction - eating can be an outlet for pent up energy.
Strong drug cravings
This may be a primary reason to detox as an inpatient. Addicts often underestimate how much their personality has changed and how powerful drug seeking behavior will be.
Meth addiction can be treated. Although acute withdrawal can be completed in a week without the drug, long term withdrawal symptoms will persist. Medical treatment can help with depression and coping skills. The risk for addicts is that they will think one round of withdrawal and suffering has somehow made them less likely to slide back into full blown addiction. This is not the case.
It has been shown that the changes meth makes in the brain can take up to a year to resolve, and that the psychological addiction will remain for many years. But addicts do recover and, with help, learn to live a drug-free life.
Those in withdrawal should be aware that the depression and inability to enjoy life is a temporary condition that will pass with time. However, continuing support and a program of therapy is essential for most addicts to stay clean in the long run.
Hope this helps answer some of your questions:
.I want to do this! What's This? ..
Opiate withdrawal occurs in two distinctive stages---the acute withdrawal phase and post-acute withdrawal syndrome (PAWS). Acute withdrawal causes symptoms that are primarily physical in nature, such as diarrhea and fever, while PAWS mainly affects mental and emotional functioning.
Gastrointestinal upset is among the first effects to be felt during opiate withdrawal. Symptoms may include diarrhea, intestinal cramping, nausea and vomiting.
Those undergoing acute opiate withdrawal often experience runny nose, extreme fatigue, fever and chills.
Joint and Muscle Pain
Because opiates are potent painkillers, withdrawal often causes rebound pain throughout the body. Flu-like muscle pains and sore joints are common and can range in severity from mild to debilitating.
Anxiety and Insomnia
While they may appear secondary to physical symptoms, mental and emotional disturbances like anxiety, irritability and insomnia frequently occur during the acute withdrawal phase.
Depression and PAWS
Depression and low mood may persist until the body begins to produce its own endorphins again. According to addictionsandrecovery.org, post-acute withdrawal syndrome (PAWS) can last more than two years and includes symptoms like depression, inability to concentrate and low energy.
Read more: What Are the Stages of Opiate Withdrawal? | eHow.com http://www.ehow.com/facts_5769731_stages-opiate-withdrawal_.html#ixzz0qWWonsnB
The person above me summed that uo for you hope your not thinking of using this drug!Is someone you know on it.or are you trying to see if they may be withdrawling from it?It is an awful drug and can lead to alot of rage and anger.
HI Gelloo5 and welcome to the forum.. above is a very detailed list of symptoms.. I was shooting crank for a few years and my experiences coming down were agitation a need for sleep and water as speed users are usually dehydrated.. a need to eat a lot as food is not required when tweaking..restlessness anxiety.. these symptoms can last for a week our two.. the best thing one can do is sleep the brain and body need it eat and drink water.. walk to relive yourself our whomever you are asking for of the aggression and anxiety speed wd leaves.. speed really does kill it is not a drug to be taken lightly.. I hope you look into some kind of support there is NA a medical Dr. our AA turn to family.. getting real about addiction is the first step to recovery..drop friends that use. I wish you well.. lesa
thanks 4 answering my question..now i know but is there a symptoms of withdrawal;like your smell of your body is stinky..bad odor i mean..do u think?one the symptoms of drugs of metha?thanks 2 all!
Yes there is.. I always though of it as a burnt wire smell.. sorta metallic. is this for you ?
Yeah I never did meth but my girlfriend of over a year did and she had a few major symptoms. Over sleeping, for days at a time sometimes, irritability, insatiable appetite, and she did say something about smell, too.
what happen?2 ur girlfriend?is she ok already?and her smell was gone?what she take medicine?
may i ask something again it can be cure the smell what can i do so he smell will be gone?self medication or what?pls answer again!thanks!
if you're detoxing, you're probably just going to have to live with the smell, try to wash it off whenever you can by taking showers/baths (also good for withdrawals) and try to cover it up with deodorant & cologne...
I don't know of any "self-medication" for the odor and you need to stay clear of that behavior. More than likely the smell is simply the toxins leaving your body. It should clear up fairly quickly. In the meantime, stay away from the drugs that put you in this situation and the body will heal itself.
Hang in there.
is there a medicine?on detoxing!this is common on withdrawal?why it is happening on the body?when u stop taking drugs!actually i exercise a lot in the morning it will be help or what?to erase the smell of the body!
The best thing you could do is probably bathe often. It's coming from every pore in your body and your breath.There is really nothing you can do but wait it out. I just thought of something though. You know how when people get sprayed by a skunk they use tomato juice to neutralize the smell? Maybe that will neutralize the meth smell. It's just a suggestion. I'm sorry if it is silly.
exercising will help rid your body of the toxins sooner - and probably make the odor stronger... the best you can probably do is what I suggested a couple of posts up above; I'm not very familiar with meth, but it seems that the condition is very common; it's just the "sweet aroma" of getting rid of all that crap!
that's okay i thought there's a medicine so that the smell will be gone easily!but i will try your suggestions!thanks a lot hope i can get out of this now!
why people are coughing and sneezing when they smell bad odor that releases the toxin in my body?i can feel discrimination because of this!on my past i have normal life but today its something different because of the smell they discriminate me!what can you suggest to me?thanks!
can u answer my question pls?
the only thing I can suggest is to shower as much as possible. When you aren't able to do that, you might want to try buying some scented baby wipes and use them to try to rid yourself of the odor.
Also, wear a strong anti-deodorant and some cologne...
Hope that helps.....
are you taking adderal (spelling )?? It would really help to know just what is going on with you.. If you are being prescribed a speed like drug You can take questions to your Dr,. I have been Painfully honest with mine and it has been a comfort and a relief.. I hope you fill us in as of right now I'm not sure what you are asking ? Not trying to be rude just trying to help.. lesa